# SDR A6WA200740410

- Difficulty date: July 21, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 12,440 hours
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EDGE MEMBER CRACKED AT FS 574.00.  (K)  MAINTENANCE REMOVED AND REPLACED DAMAGED PART IAW REO 601R-53-61-1574.  (M)
